`a`

From local to nonlocal in a diffusion model

Pages: 54 - 60, Issue Special, September 2011

 Abstract        Full Text (278.0K)              

Armel Ovono Andami - Université de Picardie Jules Verne, LAMFA, 33 rue Saint Leu, 80039, Amiens, France (email)

Abstract: In this paper we investigate the behaviour of a di usion equation where di usion depends to nonlocal terms. In a radial setting, by regarding bifurcation theory, we prove the existence of local branches of solutions, among them one is the global branch of solutions without bifurcation point.

Keywords:  Nonlocal di usion, Branch of solutions, radial solutions
Mathematics Subject Classification:  Primary: 35J60, 35B30

Received: July 2010;      Revised: April 2011;      Published: October 2011.